# SDR R61A2022092000561

- Difficulty date: August 25, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 40,210 hours, 27,188 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III, RH IB SEAT TRACK HAS CORROSION BETWEEN FR83-84. CFIII RH IB SEAT TRACK BETWEEN FR83-84 REPAIRED IAW ERJ 170 SRM 53-00-10, REPAIR 2.
